# SDR SCNA99726

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE FORWARD MAIN CABIN SEAT TRACK, STA 380 RBL 24.  REMOVED CORROSION PER SRM 511006.  REMOVED DAMAGED SEAT TRACK PER SRM 513002.  FABRICATED PER SAMPLE FROM BAC 1520792.  TREATED AND PRIMED PER SRM 512002 AND MM 511002.  INSTALLED IAW SRM 531005.
